# SDR SWIA201743359

- Difficulty date: May 7, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 37,026 hours, 32,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OBLIQUE ANGLE AFT SIDE OF BS 621 BULKHEAD ARE CRACKED RBL AND LBL 36.20.   REMOVED AND REPLACED THE ANGLES IAW SRM.
